# SDR RAIA00405008

- Difficulty date: May 7, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 16,525 hours, 18,860 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Turbine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT DUCT OVER TEMP INDICATION. MAINTENANCE DEFERRED RT FLOW SYSTEM IAW MEL 21-18. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING COOLING TURBINE.
